# SDR DHL2001806554

- Difficulty date: March 18, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO COMPARTMENT SUB-FLOOR SHOWS 02 EA CRACKS 1/4 INCH RBL 52 STA 55.000.   PERFORMED STOP HOLE IAW 53-2-0 FIG 1B. FABRICATED DOUBLER  IAW SRM 53-2-0 FIG 1B.  CLEANED, TREATED & PRIMED IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 53-2-0 FIG 1B.  STATUS-CLOSED.
